# SDR CA970225002

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 650
- Engine: Garrtt TFE7313
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 99141432
- Condition: Failed
- Location: Flap Anti Ice
- Part time: 3,011 hours
- Component: 99141432
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE LEFT HAND STABILIZER ANTI-ICE FAIL LIGHT ILLUMINATED.  FLIGHT LANDED AND CONTROLLER WAS CHANGED.
